# SDR UIEA2019110805871

- Difficulty date: November 8, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 100,282 hours, 20,930 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Message
- Condition: False Activation
- Location: Lt Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L GEN DRIVE ADVISORY MESSAGE AFTER ENGINE START. MESSAGE EXTINGUISHED BEFORE COMPLETION OF QRH PROCEDURES. LASTED APPROX 30-45 SECONDS.( SERVICED OIL ON L GEN DRIVE IAW B767 AMM 12-13-03, OPS CHECK OK. )
